# SDR ASAA2025020956511

- Difficulty date: February 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321220141A35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR24L FROM STA351.2 TO STA500G. 7 PLACES. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN P/N 143A3212-20 BETWEEN STA 360-500G STGR 24L IAW EA 800-53EA-28289 REV 00 AND REMOVED CORROSION FROM 3 EA AREAS OF FUSELAGE SKIN BETWEEN STA 344-360 STGR 24L, FOUND TO BE WITHIN LIMITS IAW B737-8 SRM 53-00-01-1A-1. SRXR430X.
